# SDR DALA1126859871

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LATCH MECHANISM CUT OUT AND DOUBLER GOUGED.  REMOVED OLD DOUBLER AND FABRICATED NEW DOUBLER IAW DC9 SRM 52-05 FIGURE 26B.  MATERIAL .032 TY301 1/2.  INSTALLED IAW DC9 SRM 52-05 FIGURE 26B.  INSTALLED ID TAG IAW PS 900-5-1. WEIGHT IAW TOPP 30-10-70. 6"X 3".
